RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 716–726 (Mi tvp1404)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotically optimal service disciplines under heavy traffic

A. V. Pavlov


Full text: PDF file (674 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 696–706

Bibliographic databases:

Received: 26.01.1988

Citation: A. V. Pavlov, “Asymptotically optimal service disciplines under heavy traffic”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 716–726; Theory Probab. Appl., 35:4 (1990), 696–706

Citation in format AMSBIB
\Bibitem{Pav90}
\by A.~V.~Pavlov
\paper Asymptotically optimal service disciplines under heavy traffic
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 716--726
\mathnet{http://mi.mathnet.ru/tvp1404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090497}
\zmath{https://zbmath.org/?q=an:0741.60096|0717.60107}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 696--706
\crossref{https://doi.org/10.1137/1135100}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1404
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p716

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pavlov, “Large deviation theorems for the chi-square test”, Russian Math. Surveys, 51:1 (1996), 158–159  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Pavlov, “Diffusion approximations and variation of conditions of ergodicity under identical queuing”, Russian Math. Surveys, 52:3 (1997), 615–616  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:109
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019